<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 30, No. 2) Next Issue >>
Bull. Korean Math. Soc. 1993 Vol. 30, No. 2, 159—299
On the barrelledness of the space $L_p(\mu, X)$ with $1 \leq p< \infty$
J. C. Ferrando
MSC numbers : 46E30, 46A08
Bull. Korean Math. Soc. 1993 Vol. 30, No. 2, 159—165
Exact sequences for sums of pairwise I.I.D. random variables
Dug Hun Hong and Jin Myung Park
Bull. Korean Math. Soc. 1993 Vol. 30, No. 2, 167—170
Automorphism groups on certain Reinhardt domains
Hyeon Bae Kang
MSC numbers : 32H99 32H10 32H99 32H10
Bull. Korean Math. Soc. 1993 Vol. 30, No. 2, 171—177
Asymptotics of a class of iterated random maps
Chan Ho Lee
Bull. Korean Math. Soc. 1993 Vol. 30, No. 2, 179—185
Continuity of Jordan $\ast$-homomorphisms of Banach $\ast$-algebras
Dumitru D. Draghia
Bull. Korean Math. Soc. 1993 Vol. 30, No. 2, 187—191
Full hereditary $C^{\ast}$-subalgebras of crossed products
Ja A Jeong
Bull. Korean Math. Soc. 1993 Vol. 30, No. 2, 193—199
Fixed point iterations for quasi-contractive maps in uniformly smooth Banach spaces
C. E. Chidume and M. O. Osilike
Bull. Korean Math. Soc. 1993 Vol. 30, No. 2, 201—212
Multiplicative group in a finite ring
Jun Cheol Han
Bull. Korean Math. Soc. 1993 Vol. 30, No. 2, 213—221
Patterson-Sullivan measure and groups of divergence type
Sungbok Hong
Bull. Korean Math. Soc. 1993 Vol. 30, No. 2, 223—228
The first eigenvalue estimate on a compact Riemannian manifold
Bang Ok Kim
Bull. Korean Math. Soc. 1993 Vol. 30, No. 2, 229—238
Equicontinuity of iterates of a map on the circle
Seong Hoon Cho, Kyung Jin Min, and Seung Kab Yang
Bull. Korean Math. Soc. 1993 Vol. 30, No. 2, 239—244
Spectral analysis of Jacobi polynomials in Krein space
S. S. Han and K. H. Kwon
Bull. Korean Math. Soc. 1993 Vol. 30, No. 2, 245—250
On the solvability of the nonlinear functional equations in Banach spaces
Jong Soo Jung and Jong Seo Park
Bull. Korean Math. Soc. 1993 Vol. 30, No. 2, 251—263
On the monotonicity of the Dittert function on classes of nonnegative matrices
Gi-Sang Cheon
Bull. Korean Math. Soc. 1993 Vol. 30, No. 2, 265—275
Approximate controllability of delay Volterra control system
Jong Won Ryu, Jong Yeoul Park, and Young Chel Kwun
Bull. Korean Math. Soc. 1993 Vol. 30, No. 2, 277—284
Cyclic subgroup separability of HNN extensions
Goan Su Kim
Bull. Korean Math. Soc. 1993 Vol. 30, No. 2, 285—293
On spaces without $R^i$ - continua
Choon Jai Rhee and Kul Hur
Bull. Korean Math. Soc. 1993 Vol. 30, No. 2, 295—299

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd